American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jonathan Henry Brown and Geoff Goehle. The Brauer semigroup of a groupoid and a symmetric imprimitivity theorem. Trans. Amer. Math. Soc. 366 (2014) 1943-1972.
Abstract, references, and article information   
View Article: PDF

[2] Jianxun Hu and Bai-Ling Wang. Delocalized Chern character for stringy orbifold K-theory. Trans. Amer. Math. Soc. 365 (2013) 6309-6341.
Abstract, references, and article information   
View Article: PDF

[3] Hellen Colman. The Lusternik-Schnirelmann category of a Lie groupoid. Trans. Amer. Math. Soc. 362 (2010) 5529-5567. MR 2657690.
Abstract, references, and article information   
View Article: PDF

[4] Carla Farsi and Christopher Seaton. Nonvanishing vector fields on orbifolds. Trans. Amer. Math. Soc. 362 (2010) 509-535. MR 2550162.
Abstract, references, and article information   
View Article: PDF

[5] Jack Spielberg. Semiprojectivity for certain purely infinite $C^*$-algebras. Trans. Amer. Math. Soc. 361 (2009) 2805-2830. MR 2485409.
Abstract, references, and article information   
View Article: PDF

[6] Jean-Louis Tu. Groupoid cohomology and extensions. Trans. Amer. Math. Soc. 358 (2006) 4721-4747. MR 2231869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1